Universidad Complutense de Madrid
E-Prints Complutense

Higher-order gauge invariant Lagrangians on T*M

Impacto

Downloads

Downloads per month over past year

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (1996) Higher-order gauge invariant Lagrangians on T*M. Journal of physics A: Mathematical and general, 29 (23). pp. 7757-7767. ISSN 0305-4470

[img] PDF
Restringido a Repository staff only

165kB

Official URL: http://iopscience.iop.org/0305-4470/29/23/031/pdf/0305-4470_29_23_031.pdf


URLURL Type
http://iopscience.iop.orgPublisher


Abstract

Higher-order Lagrangians on T*(M) invariant under the natural representation of gauge fields of M x U(1) on the cotangent bundle are determined.


Item Type:Article
Uncontrolled Keywords:Higher-order Lagrangians; Gauge invariant
Subjects:Sciences > Mathematics > Geometry
ID Code:17508
Deposited On:20 Dec 2012 11:07
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page